# SDR AALA20140626006

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 43,783 hours, 7,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 105461243
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 5B INOPERATIVE.  RESEATED CONNECTOR FOR EMER LIGHT AT SEAT 5B.  OPERATIONS CHECKED NORMAL.
